Illinois Journal of Mathematics

$Q$-simplicial spaces

R. J. Knill

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 1 (1970), 40-51.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053298

Digital Object Identifier
doi:10.1215/ijm/1256053298

Mathematical Reviews number (MathSciNet)
MR0258017

Zentralblatt MATH identifier
0186.56901

Subjects
Primary: 55.25
Secondary: 46.00

Citation

Knill, R. J. $Q$-simplicial spaces. Illinois J. Math. 14 (1970), no. 1, 40--51. doi:10.1215/ijm/1256053298. https://projecteuclid.org/euclid.ijm/1256053298


Export citation